# SDR MWEA95313

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5911432877
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE ATTACH ANGLE AT STA 1076 LONGERON 2L WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED ATTACH ANGLE WITH DOUGLAS PART IAW SRM 53-01.  RETURNED A/C TO SERVICE.
